Hair loss treatments. What do you suggest for me to do? (Photo)

I already had Male Pattern Baldness. I noticed hair loss after 5 weeks on Accutane with a low dose 30mg a day. I quit the medicine a month ago. My scalp was itching lately, also before I started Accutane. Went to a hair clinic today they said I should do PRP treatment & Light Therapy and use Ketoconazol Shampoo. What are your thoughts on this? What do you suggest me to do? Attached are pictures I took with flashing lights and without flashing lights. Please advice!

Doctor Answers 3

Hair loss

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Your medication used has led to some hair loss and shedding which may be permanent due to mechanism of the action of the medication. 

PRP will be helpful, light or laser therapy is ineffective and can actually do harm.  Ketoconazole is also helpful long as it is in a sulfate free base and at a minimum 2%.


Beverly Hills Physician
5.0 out of 5 stars 42 reviews

Accutane hair loss; ENGLEWOOD CLIFFS NJ

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Accutane can cause a Telogen hair loss that can last 6 to 12 months. You need to get the hair to cycle back. Minoxidil and low level laser may help. I would hold off on the PRP, its not proven to help.

 PRPHAIRMD.COM 

Jeffrey Rapaport, MD
Englewood Dermatologic Surgeon
4.7 out of 5 stars 41 reviews

Hair loss

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Accutane is known to cause hair loss and it can be severe in some people. It takes a year to get rid of the effects

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 29 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.